# SDR SCNA20250407104

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 46,267 hours, 19,258 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 749304: 1L BOARDING DOOR SLIDE PATIALLY DEPLOYED. - RESOLUTION: PERFORMED L1 DOOR SLIDE CHECK IAW AMM 25-66-01. FOUND LATCH ASSEMBLY BROKEN. R & R LATCH ASSEMBLY AND REINSTALLED 1L SLIDE ASSEMBLY IAW AMM 25-66-01. A/C OK FOR SERVICE.
